Lefschetz theorems for the integral leaves of a holomorphic one-form
Compositio Mathematica, Volume 87 (1993) no. 1, p. 99-113
@article{CM_1993__87_1_99_0,
     author = {Simpson, Carlos},
     title = {Lefschetz theorems for the integral leaves of a holomorphic one-form},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {1},
     year = {1993},
     pages = {99-113},
     zbl = {0802.58004},
     mrnumber = {1219454},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__87_1_99_0}
}
Simpson, Carlos. Lefschetz theorems for the integral leaves of a holomorphic one-form. Compositio Mathematica, Volume 87 (1993) no. 1, pp. 99-113. http://www.numdam.org/item/CM_1993__87_1_99_0/

[1] K. Corlette, C. Simpson: Classification of rank two local systems on a smooth quasiprojective variety. In preparation (1991).

[2] C.H. Clemens: Degeneration of Kähler manifolds. Duke Math. J. 44 (1977), 215-290. | MR 444662 | Zbl 0353.14005

[3] M. Gromov, R. Schoen: Preprint on harmonic mappings to simplicial complexes; and lecture (Schoen) at University of Chicago, February 1991.

[4] S. Lefschetz: L'Analysis Situs et la Géométrie Algébrique. Gauthier-Villars, Paris (1924). | JFM 50.0663.01

[5] J. Milnor: Singular Points of Complex Hypersurfaces. Annals of Math. Studies 61, Princeton (1961). | Zbl 0184.48405